Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A new simple Lie algebra of characteristic three

Author: Marguerite Frank
Journal: Proc. Amer. Math. Soc. 38 (1973), 43-46
MSC: Primary 17B20
MathSciNet review: 0314924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a restricted simple algebra $ T$ of dimension 18 over an arbitrary field of characteristic 3. From a certain property of its Cartan decomposition, we show $ T$ to be nonisomorphic to any known algebra of identical dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B20

Retrieve articles in all journals with MSC: 17B20

Additional Information

PII: S 0002-9939(1973)0314924-0
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia